| Model Number |
02.18.TF3.RM |
| Medical Device Problem Code |
Implant subsidence (4078)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 years and 1 months after primary, the patient came in reporting pain due to a subsided tibial component.The cause of the subsided tibial component is unknown.The surgeon revised all components from moto to gmk-sphere and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-dic-2024.Lot: 170792: (b)(4) items manufactured and released on 27-06-2017.Expiration date: 2022-06-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.